# SDR 96ZZZX4781

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129NH
- Make and model: Skrsky S58ET
- Aircraft serial: 58855
- Engine: Pwa PT6T6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalls
- Location: Compressor
- Part time: 10,638 hours
- Component: 3024700
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING HIGH POWER DEMANDS, COMPRESSOR STALLS NOTED BY PILOT.  DURING ACCELERATION CHECKS ON GROUND, MECHANIC NOTED COMPRESSOR STALLS.  NYH BELIEVES THE COMPRESSOR STALLS ARE DUE TO DAMAGED 1ST STAGE COMPRESSOR BLADES (FOD).  POWER SECTION REMOVED IAW S58T MM AND SHIPPED TO VENDOR FOR EVALUATION AND REPAIR.
